English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The semi-classical approximation for modular operads

MPS-Authors
/persons/resource/persons235314

Getzler,  E.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Getzler, E. (1998). The semi-classical approximation for modular operads. Communications in Mathematical Physics, 194, 481-492.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3842-3
Abstract
There is no abstract available